Volume 2 (1999)

Download this article
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Editorial Board
Ethics Statement
Submission Guidelines
Purchases
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
Author Index
 
MSP Books and Monographs
Other MSP Publications

Quantum invariants of periodic three-manifolds

Patrick M Gilmer

Geometry & Topology Monographs 2 (1999) 157–175

DOI: 10.2140/gtm.1999.2.157

Bibliography
1 B C Berndt, R J Evans, The determination of Gauss sums, Bull. Amer. Math. Soc. (N.S.) 5 (1981) 107–129 MR621882
2 C Blanchet, N Habegger, G Masbaum, P Vogel, Topological quantum field theories derived from the Kauffman bracket, Topology 34 (1995) 883–927 MR1362791
3 P M Gilmer, Skein theory and Witten–Reshetikhin–Turaev invariants of links in lens spaces, Comm. Math. Phys. 202 (1999) 411–419 MR1690038
4 P M Gilmer, Invariants for one-dimensional cohomology classes arising from TQFT, Topology Appl. 75 (1997) 217–259 MR1430088
5 F Hirzebruch, The signature theorem: reminiscences and recreation, from: "Prospects in mathematics (Proc. Sympos., Princeton Univ., Princeton, N.J., 1970)", Princeton Univ. Press (1971) 3–31 MR0368023
6 L H Kauffman, S L Lins, Temperley–Lieb recoupling theory and invariants of 3–manifolds, Annals of Mathematics Studies 134, Princeton University Press (1994) MR1280463
7 R Kirby, P Melvin, The 3–manifold invariants of Witten and Reshetikhin–Turaev for sl(2,C), Invent. Math. 105 (1991) 473–545 MR1117149
8 R Kirby, P Melvin, Dedekind sums, µ–invariants and the signature cocycle, Math. Ann. 299 (1994) 231–267 MR1275766
9 W B R Lickorish, The skein method for three-manifold invariants, J. Knot Theory Ramifications 2 (1993) 171–194 MR1227009
10 G Masbaum, J D Roberts, On central extensions of mapping class groups, Math. Ann. 302 (1995) 131–150 MR1329450
11 K Murasugi, Jones polynomials of periodic links, Pacific J. Math. 131 (1988) 319–329 MR922222
12 H Murakami, A recursive calculation of the Arf invariant of a link, J. Math. Soc. Japan 38 (1986) 335–338 MR833206
13 N Reshetikhin, V G Turaev, Invariants of 3–manifolds via link polynomials and quantum groups, Invent. Math. 103 (1991) 547–597 MR1091619
14 H Rademacher, Topics in analytic number theory, Springer (1973) MR0364103 Edited by E. Grosswald, J. Lehner and M. Newman, Die Grundlehren der mathematischen Wissenschaften, Band 169
15 P Traczyk, 10101 has no period 7: a criterion for periodic links, Proc. Amer. Math. Soc. 108 (1990) 845–846 MR1031676
16 V G Turaev, O Y Viro, State sum invariants of 3–manifolds and quantum 6j–symbols, Topology 31 (1992) 865–902 MR1191386
17 L C Washington, Introduction to cyclotomic fields, Graduate Texts in Mathematics 83, Springer (1982) MR718674
18 E Witten, Quantum field theory and the Jones polynomial, Comm. Math. Phys. 121 (1989) 351–399 MR990772